2 doctors weighed in:

I want to quit propecia (finasteride) after 4 years. Im experiencing low libido. What is the safest way to stop?

2 doctors weighed in
Dr. Bob Ourian
Dermatology
1 doctor agrees

In brief: Cold turkey

You can just stop taking it.
I also noticed that you're a female. Propecia (finasteride) has not been shown to be effective in women. Furthermore, women of childbearing age should not handle the tablets (if crushed or broken) as it can cause sexual ambiguation of the fetus.

In brief: Cold turkey

You can just stop taking it.
I also noticed that you're a female. Propecia (finasteride) has not been shown to be effective in women. Furthermore, women of childbearing age should not handle the tablets (if crushed or broken) as it can cause sexual ambiguation of the fetus.
Dr. Bob Ourian
Dr. Bob Ourian
Thank
Dr. Kenneth Smith
Internal Medicine

In brief: Propecia (finasteride)

If used appropriately no wean should be needed.

In brief: Propecia (finasteride)

If used appropriately no wean should be needed.
Dr. Kenneth Smith
Dr. Kenneth Smith
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors